On suprema of Lévy processes and application in risk theory
Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 5, p. 977-986

Let X ^=C-Y where Y is a general one-dimensional Lévy process and C an independent subordinator. Consider the times when a new supremum of X ^ is reached by a jump of the subordinator C. We give a necessary and sufficient condition in order for such times to be discrete. When this is the case and X ^ drifts to -, we decompose the absolute supremum of X ^ at these times, and derive a Pollaczek-Hinchin-type formula for the distribution function of the supremum.

Soit Y un processus de Lévy réel quelconque et C un subordinateur indépendant de Y. On considère les temps en lesquels le processus X ^=C-Y atteint un nouveau maximum par un saut de C. Nous donnons une condition nécessaire et suffisante pour que l’ensemble de ces temps soit discret. Lorsque tel est le cas et que le processus X ^ dérive vers -, nous décomposons son maximum absolu en cette suite de temps. Nous déduisons alors de cette décomposition une formule du type Pollaczek-Hinchin pour la loi du maximum absolu de X ^.

DOI : https://doi.org/10.1214/07-AIHP142
Classification:  60G51,  60G17,  60J75,  91B30
Keywords: Lévy process, subordinator, fluctuation theory, extrema, risk theory
@article{AIHPB_2008__44_5_977_0,
     author = {Song, Renming and Vondra\v cek, Zoran},
     title = {On suprema of L\'evy processes and application in risk theory},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {5},
     year = {2008},
     pages = {977-986},
     doi = {10.1214/07-AIHP142},
     zbl = {1178.60036},
     mrnumber = {2453779},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2008__44_5_977_0}
}
Song, Renming; Vondraček, Zoran. On suprema of Lévy processes and application in risk theory. Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 5, pp. 977-986. doi : 10.1214/07-AIHP142. http://www.numdam.org/item/AIHPB_2008__44_5_977_0/

[1] J. Bertoin. Lévy Processes. Cambridge Univ. Press, 1996. | MR 1406564 | Zbl 0861.60003

[2] J. Bertoin. Regularity of the half-line for Lévy processes. Bull. Sci. Math. 121 (1997) 345-354. | MR 1465812 | Zbl 0883.60069

[3] J. Bertoin. Regenerative embedding of Markov sets. Probab. Theory Related Fields 108 (1997) 559-571. | MR 1465642 | Zbl 0895.60011

[4] M. Huzak, M. Perman, H. Šikić and Z. Vondraček. Ruin probabilities and decompositions for general perturbed risk processes. Ann. Appl. Probab. 14 (2004) 1378-1397. | MR 2071427 | Zbl 1061.60075

[5] M. Huzak, M. Perman, H. Šikić and Z. Vondraček. Ruin probabilities for competing claim processes. J. Appl. Probab. 41 (2004) 679-690. | MR 2074816 | Zbl 1065.60100

[6] C. Klüppelberg, A. Kyprianou and R. Maller. Ruin probabilities and overshoots for general Lévy insurance risk processes. Ann. Appl. Probab. 14 (2004) 1766-1801. | MR 2099651 | Zbl 1066.60049

[7] C. Klüppelberg and A. Kyprianou. On extreme ruinous behaviour of Lévy insurance risk processes. J. Appl. Probab. 43 (2006) 594-598. | MR 2248586 | Zbl 1118.60071

[8] A. Kyprianou. Introductory Lectures on Fluctuations of Lévy Processes with Applications. Springer, Berlin, 2006. | MR 2250061 | Zbl 1104.60001

[9] V. Vigon. Votre Lévy rampe-t-il? J. London Math. Soc. (2) 65 (2002) 243-256. | MR 1875147 | Zbl 1016.60054